MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED

COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED
Model Number 900-151
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.Ref e-complaint: (b)(4).
 
Event or Problem Description
Report submitted by csi service & repairs stated "the wires broke during use." ref e-complaint: (b)(4).
 
Event or Problem Description
Reported by service and repair: "the wires broke during use".900-151 fischer cone biop ex med e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation.Distribution history the 15006-02 fisher cone assembly was purchased from geotec, inc.As an oem finished product and issued to work order (b)(4) as csi part number 900-151 and completed 07/30/2018.Manufacturing record review the dhr for this unit was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review a review of the incoming inspection record could not be performed as the record could not be located at the time of this investigation.If the incoming inspection record should be located going forward, it will be reviewed, and this complaint amended accordingly.Service history record service history record not applicable to this product.Historical complaint review a review of the product two-year history indicated did not revealed similar reported complaint conditions.Product receipt the complaint unit was not returned to coopersurgical.Visual evaluation of the complaint unit could not be completed at the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appending to this investigation.Functional evaluation of the complaint unit could not be completed at the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appending to this investigation.Root cause definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in march of 2019 and resulted in the same manner.See attached copies of testing reports.Corrective actions coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Was the complaint confirmed? no.

Brand Name
FISCHER CONE BIOP EX MED
Common Device Name
FISCHER CONE BIOP EX MED
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key9770793
Report Number1216677-2020-00065
Device Sequence Number10882830
Product Code HGI
UDI-Device Identifier00888937003710
UDI-Public888937003710
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2021
Device Model Number900-151
Device Catalogue Number900-151
Device Lot Number251785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown